화학공학소재연구정보센터

SIAM Journal on Control and Optimization

SIAM Journal on Control and Optimization, Vol.58, No.6 Entire volume, number list
ISSN: 0363-0129 (Print) 

In this Issue (33 articles)

3019 - 3040 HIGHER PROLONGATIONS OF CONTROL AFFINE SYSTEMS: ABSOLUTE STABILITY AND GENERALIZED RECURRENCE
Marques AL, Tozatti HVM, Souza JA
3041 - 3061 MEAN-VARIANCE PORTFOLIO SELECTION FOR PARTIALLY OBSERVED POINT PROCESSES
Xiong J, Zeng Y, Zhang SQ
3062 - 3091 DUALITY AND STABILITY IN COMPLEX MULTIAGENT STATE-DEPENDENT NETWORK DYNAMICS
Etesami SR
3092 - 3129 GLOBAL EXACT CONTROLLABILITY OF BILINEAR QUANTUM SYSTEMS ON COMPACT GRAPHS AND ENERGETIC CONTROLLABILITY
Duca A
3130 - 3160 LACK OF NULL-CONTROLLABILITY FOR THE FRACTIONAL HEAT EQUATION AND RELATED EQUATIONS
Koenig A
3161 - 3184 UNIFORM STABILIZATION OF 1-D COUPLED WAVE EQUATIONS WITH ANTI-DAMPINGS AND JOINT DELAYED CONTROL
Xu GQ, Zhang L
3185 - 3211 DYNAMIC PROGRAMMING PRINCIPLE AND HAMILTON-JACOBI-BELLMAN EQUATIONS FOR FRACTIONAL-ORDER SYSTEMS
Gomoyunov MI
3212 - 3236 LOCAL CONTROLLABILITY AND A FAMILY OF MAXIMUM PRINCIPLES FOR A FREE TIME OPTIMAL CONTROL PROBLEM
Avakov E, Magaril-Il'Yaev G
3237 - 3261 SHAPE DERIVATIVES FOR THE PENALTY FORMULATION OF ELASTIC CONTACT PROBLEMS WITH TRESCA FRICTION
Chaudet-Dumas B, Deteix J
3262 - 3292 ANALYSIS OF OPTIMAL CONTROL PROBLEMS FOR HYBRID SYSTEMS WITH ONE STATE VARIABLE
Reddy PV, Schumacher JM, Engwerda JC
3293 - 3321 FLAT INPUTS: THEORY AND APPLICATIONS
Nicolau F, Respondek W, Barbot JP
3322 - 3341 PRACTICAL FIXED-TIME BIPARTITE CONSENSUS OF NONLINEAR INCOMMENSURATE FRACTIONAL-ORDER MULTIAGENT SYSTEMS IN DIRECTED SIGNED NETWORKS
Gong P, Han QL
3342 - 3362 OPTIMIZING THE KREISS CONSTANT
Apkarian P, Noll D
3363 - 3388 ON THE SOLUTION STRUCTURE OF INFINITE-DIMENSIONAL LINEAR PROBLEMS STEMMING FROM SINGULAR STOCHASTIC CONTROL PROBLEMS
Vieten MG, Stockbridge RH
3389 - 3412 A GAUSS-SEIDEL TYPE METHOD FOR DYNAMIC NONLINEAR COMPLEMENTARITY PROBLEMS
Wu SL, Zhou T, Chen XJ
3413 - 3427 NEW CLASSES OF FINITE DIMENSIONAL FILTERS WITH NONMAXIMAL RANK ESTIMATION ALGEBRA ON STATE DIMENSION n AND LINEAR RANK n-2
Jiao XP, Yau SST
3428 - 3456 OPTIMAL PERIODIC REPLENISHMENT POLICIES FOR SPECTRALLY POSITIVE LEVY DEMAND PROCESSES
Perez JL, Yamazaki K, Bensoussan A
3457 - 3485 ADAPTIVE AND ROBUST PREDICTORS FOR MULTI-INPUT LINEAR SYSTEMS WITH DISTRIBUTED DELAYS
Zhu Y, Krstic M
3486 - 3507 FIRST AND SECOND ORDER CONDITIONS FOR OPTIMAL CONTROL PROBLEMS WITH AN L-0 TERM IN THE COST FUNCTIONAL
Casas E, Wachsmuth D
3508 - 3532 STABILITY OF THE SOLUTION SET OF QUASI-VARIATIONAL INEQUALITIES AND OPTIMAL CONTROL
Alphonse A, Hintermuller M, Rautenberg CN
3533 - 3558 BOUNDARY FEEDBACK STABILIZATION FOR THE INTRINSIC GEOMETRICALLY EXACT BEAM MODEL
Rodriguez C, Leugering G
3559 - 3585 SHARING PROFITS IN THE SHARING ECONOMY
Guasoni P, Wang G
3586 - 3612 GLOBAL CONVERGENCE OF POLICY GRADIENT METHODS TO (ALMOST) LOCALLY OPTIMAL POLICIES
Zhang KQ, Koppel A, Zhu H, Basar T
3613 - 3631 AN OPTIMAL CONTROL PROBLEM OF NONLOCAL PYRAGAS FEEDBACK CONTROLLERS FOR CONVECTIVE FITZHUGH-NAGUMO EQUATIONS WITH TIME-DELAY
Shangerganesh L, Sowndarrajan PT
3632 - 3657 PERTURBATION ANALYSIS FOR CONTROLLABILITY OF LOGICAL CONTROL NETWORKS
Li HT, Wang SL, Li XD, Zhao GD
3658 - 3683 EXACT CONTROLLABILITY IN MINIMAL TIME OF THE NAVIER-STOKES PERIODIC FLOW IN A 2D-CHANNEL
Marinoschi G
3684 - 3708 CONTROL DESIGN OF SWITCHED NONLINEAR SYSTEMS: AN INTERMITTENT COMPENSATION SWITCHING STRATEGY
Li ZJ, Ma YJ, Zhao J
3709 - 3733 COMPUTABLE PRIMAL AND DUAL BOUNDS FOR STOCHASTIC CONTROL
Jiao CX, Kawai R
3734 - 3762 A CLASSIFICATION APPROACH TO GENERAL S-SHAPED UTILITY OPTIMIZATION WITH PRINCIPALS' CONSTRAINTS
Liang ZX, Liu Y
3763 - 3784 EXPONENTIAL STABILITY OF DELAYED SYSTEMS WITH AVERAGE-DELAY IMPULSES
Jiang BX, Lu JQ, Liu Y
3785 - 3813 A VARIATIONAL CHARACTERIZATION OF THE RISK-SENSITIVE AVERAGE REWARD FOR CONTROLLED DIFFUSIONS ON R-d
Arapostathis A, Biswas A, Borkar VS, Kumar KS
3814 - 3841 STRONG DIFFERENTIAL OBSERVABILITY FOR SAMPLED-TIME SYSTEMS
Ammar S, Vivalda JC, Zitouni B
3842 - 3867 CLOSED-LOOP EQUILIBRIUM FOR TIME-INCONSISTENT MCKEAN-VLASOV CONTROLLED PROBLEM
Mei HW, Zhu C